# SDR SIMA20150714002

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 37,579 hours, 34,114 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMER FLASHLIGHT BASE BROKEN.  R &R AFT CABIN EMER FLASHLIGHT CRADLE IAW AMM 33-50-16-000-801-A & 33-50-16-400-801-A.  OPERATIONS CHECKED GOOD.
